American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Anna Fino and Luigi Vezzoni. On the existence of balanced and SKT metrics on nilmanifolds. Proc. Amer. Math. Soc. 144 (2016) 2455-2459.
Abstract, references, and article information   
View Article: PDF

[2] Nuno Costa Dias, Maurice A. de Gosson and João Nuno Prata. Maximal covariance group of Wigner transforms and pseudo-differential operators. Proc. Amer. Math. Soc. 142 (2014) 3183-3192.
Abstract, references, and article information   
View Article: PDF

[3] Hisashi Kasuya. Coeffective cohomology of symplectic aspherical manifolds. Proc. Amer. Math. Soc. 140 (2012) 2835-2842.
Abstract, references, and article information   
View Article: PDF

[4] B. Doug Park. Erratum to ``Exotic smooth structures on $3\mathbf{CP}{}^2\#n\overline{\mathbf{CP}{}^2}$''. Proc. Amer. Math. Soc. 136 (2008) 1503-1503. MR 2367125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alvaro Pelayo. Topology of spaces of equivariant symplectic embeddings. Proc. Amer. Math. Soc. 135 (2007) 277-288. MR 2280203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher Allday and John Oprea. A C-symplectic free $S^1$-manifold with contractible orbits and $\mathbf{CAT} = \frac12\mathbf{DIM}$. Proc. Amer. Math. Soc. 134 (2006) 599-604. MR 2176029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hui Li. $\pi_1$ of Hamiltonian $S^1$ manifolds. Proc. Amer. Math. Soc. 131 (2003) 3579-3582. MR 1991771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yoshio Agaoka. Uniqueness of left invariant symplectic structures on the affine Lie group. Proc. Amer. Math. Soc. 129 (2001) 2753-2762. MR 1838799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Doug Park. Exotic smooth structures on $3\mathbf{CP}^2 # n\overline{\mathbf{CP}}^2$. Proc. Amer. Math. Soc. 128 (2000) 3057-3065. MR 1664426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia